MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred in the united states (us).The us customer obtained elevated (>99th percentile) atellica im high-sensitivity troponin i (tnih) lot 108 results on serum samples from a 40-year-old female patient who was serially tested.The results were reported to the physician and questioned.The results were considered discordant based on the patient clinical history and were expected to be low (<99th percentile).There are no allegations of patient or user intervention or adverse health consequences due to the event.The patient has undergone coronary angiography, cardiac mri, genetic testing, and echocardiograms.One of the samples was tested for ckmb and was negative on an alternative platform.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
The customer obtained elevated (>99th percentile) atellica im high-sensitivity troponin i (tnih) lot: 108 results on serum samples from a 40-year-old female patient who was serially tested.The results were reported to the physician and questioned.The results were considered discordant based on the patient clinical history and were expected to be low (<99th percentile).There are no allegations of patient or user intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 1219913-2025-00157 on 13-aug-2025.Siemens investigated a customer report of elevated (>99th percentile) atellica im high-sensitivity troponin i (tnih) lot 108 results on serum samples from a 40-year-old female patient.The patient persistently resulted elevated on atellica im tnih over several months, samples, and reagent lots.The results are inconsistent with the patient's clinical presentation and were expected to be low (<99th percentile).Reagent issues were ruled out based on review of quality control (qc) results, which showed recovery within acceptable ranges and no issues were reported with other patient samples.Siemens reviewed the list of medications taken by the patient; the medications are not expected to interfere in with the assay to cause an elevated result.Return of the patient sample for further investigation is not possible as samples are not available.Based on the available information, the cause of the discordant result cannot be confirmed, but it appears to be a patient specific issue.The customer is operational, and the reported issue is resolved by routine troubleshooting.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key22792777
Report Number1219913-2025-00157
Device Sequence Number8746293
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)24554108(17)251106
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2025
Device Model NumberN/A
Device Catalogue Number10997840
Device Lot Number24554108
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale